# SDR YV3R2019052400094

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N691BA
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11168
- Aircraft time: 2,293 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 4104
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ROTOR NEEDLE PEGS FULL SCALE WHEN POWER IS APPLIED.
